# SDR 9600043241

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-211
- Aircraft serial: 380
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 13,530 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE LEFT EMERGENCY LIGHTS POWER SUPPLY/BATTERY PACK FAILED SYSTEM TEST.  REPLACED THE POWER SUPPLY AND OPERATIONAL CHECK OK.
